ClinVar Miner

Submissions for variant NM_000548.5(TSC2):c.1385G>A (p.Arg462His) (rs45494392)

Minimum review status: Collection method:
Minimum conflict level:
ClinVar version:
Total submissions: 2
Download table as spreadsheet
Submitter RCV SCV Clinical significance Condition Last evaluated Review status Method Comment
Invitae RCV000528206 SCV000644241 uncertain significance Tuberous sclerosis 2 2018-11-09 criteria provided, single submitter clinical testing This sequence change replaces arginine with histidine at codon 462 of the TSC2 protein (p.Arg462His). The arginine residue is highly conserved and there is a small physicochemical difference between arginine and histidine. This variant is not present in population databases (rs45494392, ExAC no frequency). This variant has been reported in the Leiden Open-source Variation Database in individuals affected with tuberous sclerosis complex (PMID: 21520333). ClinVar contains an entry for this variant (Variation ID: 50193). Experimental studies have shown that this missense change results in an unstable protein and impairs protein function in vitro (PMID: 21309039). In summary, this variant is a rare missense change with uncertain impact on protein function. While it is absent from the population and reported in affected individuals, the available evidence is currently insufficient to determine its role in disease. Therefore, it has been classified as a Variant of Uncertain Significance.
Tuberous sclerosis database (TSC2) RCV000043462 SCV000067272 not provided Tuberous sclerosis syndrome no assertion provided curation

The information on this website is not intended for direct diagnostic use or medical decision-making without review by a genetics professional. Individuals should not change their health behavior solely on the basis of information contained on this website. Neither the University of Utah nor the National Institutes of Health independently verfies the submitted information. If you have questions about the information contained on this website, please see a health care professional.